Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4

Thread: acne....

  1. #1
    THEGAME187 is offline Associate Member
    Join Date
    Jan 2002
    Location
    detroit
    Posts
    161

    acne....

    ever since a did fina last year i have had some acne on my back, i just did a fina and ethanate cycle and ive been off for like 6 weeks and my back still has this shit....and i tan my ass off...i i sure as hell dont wanna take accutane...any thing i can do.....i worked to hard for this body not to be able to take my fuckin shirt off this summer.....and i cant think of another cycle to do........man fina screwed me...lol..

  2. #2
    956Vette is offline AR-Elite Hall of Famer
    Join Date
    Mar 2003
    Location
    United States
    Posts
    10,154
    Blog Entries
    1
    go to a dermatologist, and they can probably give you some antibiotics. Thats what one of my roomates recently did and it worked

  3. #3
    Pheedno is offline Respected Member
    Join Date
    Apr 2002
    Location
    Miller's Crossing
    Posts
    6,282
    I get the same problem off Fina. To get rid of it, I tan, take 2 showers a day scrubing with regualr soap, then with a loupha, then with a body wash scrubber and a foaming cleanser, and then again with Nizorall 2%.

    I've also used accutane gel which worked well to but it's not legal(or sold in the U.S. for that matter)

  4. #4
    THEGAME187 is offline Associate Member
    Join Date
    Jan 2002
    Location
    detroit
    Posts
    161
    ya and the weird thing about them....is there come in bunches like right know i got a whole bunch but only on my left lat......and not that many on other parts of my back...but they come in like little buches all in one area..

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •